# SDR MWEA981216

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EVACUATION SLIDE COVER FELL OFF AT GATE.  MAINTENANCE REINSTALLED GALLEY DOOR EVACUATION SLIDE COVER.
